# SDR COMA0360246

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 10,875 hours, 10,800 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM INTERMITTENTLY STICKS WHEN SELECTIG TO THE RIGHT.  REPLACED THE RUDDER TRIM PANEL, SUSPECT TRIM SWITCH WORN.
